# SDR DHL2004763004

- Difficulty date: January 23, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER CARGO FIRE DETECTION FAULT INDICATOR LIGHT ILLUMINATED SHORTLY AFTER DEPARTURE.  PERFORMED ASSOCIATED ABNORMAL PROCEDURES.  REFERENCE PREVIOUS WRITE UP ON LOG PAGE 367250.  TRANSFERRED TO DMI 15487 PER MEL 26-19-4.  REF DMI 15487 LOWER CARGO FIRE DETECTION FAULT LIGHT ILLUMINATED AFTER DEPARTURE.  COMPLIED WITH S/P 26-19-4 IAW MEL/CDL M/M DMI 15487 REMAINS IN EFFECT.  REF. DMI 15487 LOWER CARGO FIRE DETECTION FAULT LIGHT ILLUMINATED AFTER DEPARTURE.  PERFORMED TEST AFTER CLEANING MODULE IN E&E. OPS NORMAL PER M/M 26-00. THIS CLEARS DMI 15487. PLACARD REMOVED.
